# SDR 97ZZZX611

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9438M
- Make and model: Cessna TU206G
- Aircraft serial: U20604546
- Engine: Cont TSIO520M
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Mixture
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OAT - 18 DEGREES, WX CLEAR.  TAKEOFF NORMAL.  WHEN POWER REDUCED, ENGINE WENT VERY RICH.  PULLED MIX TO KEEP ENGINE RUNNING.  M.P. AND F.F. READ NORMAL.  LANDED.  LOW RPM OK.  CHECKED BOTH METERED AND UNMETERED FUEL PRESSURES ARE WITH THE BOOK.  FLEW A/C AFTER, ALL WAS NORMAL.  ORIG FUEL CONT REPLACED AT 302.8 TSO, NEXT AT 472.9 TSO.  ENG NOW HAS 1182.3 TSO.
